MAUDE Adverse Event Report: CYNOSURE LLC SCULPSURE

CYNOSURE LLC SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was requested, but none was provided despite multiple requests to the provider.A recent device evaluation found the unit operating as intended and working within specification.The device history record confirms that the product passed and met all requirements before releasing.Per labeling, nodules are expected side effects and typically transient in nature.However, in rare cases they may be permanent.Patient received medical intervention.This event is reportable due to the medical intervention used post treatment.
 
Event or Problem Description
It was reported that a patient had received a sculpture treatment over a year ago and nodule is still present.Patient received medical intervention as a result of persistent nodule.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key12242693
Report Number1222993-2021-00027
Device Sequence Number11680107
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)171206
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K182741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number100-7026-010
Device Catalogue Number100-7026-010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;